# SDR MWEA010427

- Difficulty date: March 27, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 4913414
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODERATE CORROSION ON TOPSIDE OF FLOORBEAM, STATION 802, THIRTY FIVE INCHES LEFT OF CENTER.  REMOVED OLD FILLER, FABRICATED NEW FILLER, FABRICATED STAINLESS STEEL SHIM, INSTALLED FILLERS.
